# SDR ASAA0210322

- Difficulty date: November 20, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Part number: 657377482
- Condition: Gouged
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK,FOUND NR 1 ENGINE INBOARD COWL PLATE AT NACELLE STATION 180.75 GOUGED.  REMOVED AND REPLACED PLATE PER SRM.  (M)
